• Users Online: 3396
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 1  |  Issue : 4  |  Page : 660-661

Intractable steroid-induced glaucoma due to skin whitening creams


VST Glaucoma Center, L V Prasad Eye Institute, Banjara Hills, Hyderabad, Telangana, India

Correspondence Address:
Dr. Sirisha Senthil
L.V Prasad Eye Institute, Kallam Anji Reddy Campus, L V Prasad Marg, Road No: 2, Banjara Hills, Hyderabad - 500 034, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_3757_20

Rights and Permissions

Steroids are known to cause glaucoma in certain predisposed people (steroid responders). We present three cases where patients developed refractory steroid induced glaucoma following the use of skin whitening creams.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed154    
    Printed0    
    Emailed0    
    PDF Downloaded22    
    Comments [Add]    

Recommend this journal